# SDR R61A20130104016

- Difficulty date: December 30, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 9,129 hours, 9,451 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 87144003005
- Condition: Separated
- Location: Nr 2 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A PYLON PANEL ON THE NR 2 ENGINE HAD COME OF ON TAKEOFF.  CREW LANDED WITHOUT DECLARING AN EMERGENCY OR FURTHER INCIDENT.  MAINTENANCE INSPECTED FOR FURTHER DAMAGE AND REPLACED THE PANEL PER BOBMA AMM.
